Maciej Zworski
Maciej Zworski
Professor of Mathematics, University of California, Berkeley
Geverifieerd e-mailadres voor math.berkeley.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Semiclassical analysis
M Zworski
American Mathematical Soc., 2012
7922012
Scattering matrix in conformal geometry
C Graham, M Zworski
Invent. Math. 152 (1), 89-118, 2003
4032003
Complex scaling and the distribution of scattering poles
J Sjostrand, M Zworski
Journal of the American Mathematical Society 4 (4), 729-769, 1991
3491991
Mathematical theory of scattering resonances
S Dyatlov, M Zworski
American Mathematical Soc., 2019
233*2019
Geometric control in the presence of a black box
N Burq, M Zworski
Journal of the American Mathematical Society 17 (2), 443-471, 2004
2052004
Resonances in physics and geometry
M Zworski
Notices of the AMS 46 (3), 319-328, 1999
2011999
Ergodicity of eigenfunctions for ergodic billiards
S Zelditch, M Zworski
Communications in mathematical physics 175 (3), 673-682, 1996
1931996
Pseudospectra of semi-classical (pseudo) differential operators
N Dencker, J Sjöstrand, M Zworski
arXiv preprint math/0301242, 2003
1892003
Distribution of poles for scattering on the real line
M Zworski
Journal of functional analysis 73 (2), 277-296, 1987
1821987
Scattering asymptotics for Riemann surfaces
L Guillopé, M Zworski
Annals of mathematics, 597-660, 1997
1781997
Scattering metrics and geodesic flow at infinity
R Melrose, M Zworski
Inventiones Mathematicae 124 (1-3), 389-436, 1996
1611996
Quantum decay rates in chaotic scattering
S Nonnenmacher, M Zworski
Acta mathematica 203 (2), 149-233, 2009
1522009
Fractal Weyl laws for chaotic open systems
WT Lu, S Sridhar, M Zworski
Physical review letters 91 (15), 154101, 2003
1352003
Fast soliton scattering by delta impurities
J Holmer, J Marzuola, M Zworski
Communications in mathematical physics 274 (1), 187-216, 2007
1342007
Sharp polynomial bounds on the number of scattering poles
M Zworski
Duke mathematical journal 59 (2), 311-323, 1989
1311989
From quasimodes to resonances
SH Tang, M Zworski
Mathematical Research Letters 5 (3), 261-272, 1998
1301998
Dynamical zeta functions for Anosov flows via microlocal analysis
S Dyatlov, M Zworski
arXiv preprint arXiv:1306.4203, 2013
1182013
Fractal upper bounds on the density of semiclassical resonances
J Sjöstrand, M Zworski
arXiv preprint math/0506307, 2005
1182005
Distribution of resonances for spherical black holes
AS Barreto, M Zworski
Mathematical Research Letters 4 (1), 103-121, 1997
1181997
Lectures on semiclassical analysis
LC Evans, M Zworski
116*2007
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20